# SDR GUUA92755072909A

- Difficulty date: July 29, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- Aircraft time: 14,988 hours, 20,232 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200121
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX DISCOVERED RT ELEVATOR INBD HINGE BRACKET HAS CORROSION.              REPLACED RT ELEVATOR INBD HINGE BRACKET.
